# SDR DHL2000707001

- Difficulty date: January 21, 2000
- Submitted: February 7, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 655343315
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EDGE AT FWD CARGO DOOR CUTOUT THE NR 2 DOOR STOP FITTING FROM THE TOP IS CRACKED.  REMOVED AND REPLACED FITTING PER SRM 51-30-2.
